75.2K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Docetaxol Allergy, Starting Weekly Paclitaxol Tomorrow

3 REPLIES 3

Re: Docetaxol Allergy, Starting Weekly Paclitaxol Tomorrow

Good Luck!
sounds awful going every week, i find going every 3 weeks terrible.

Just to add to your comment regarding a rash, i had a rash after my first taxotere but i believe it was the gcsf injections, so i now take piriton for the 3 days of the injections. My onc registrar thinks its the taxotere so i have iv hydrocortisone and antihistamine before my chemo.

Re: Docetaxol Allergy, Starting Weekly Paclitaxol Tomorrow

Hope all goes well for you this time xx

Guest user
Not applicable

Re: Docetaxol Allergy, Starting Weekly Paclitaxol Tomorrow

Well, I had my first of 12 Paclitaxol today and slept through most of it, lol. I'm completely shattered from getting no sleep due to the steriods so am off to bed soon. Now to wait for the side effects, the docs kinda said that they may be less than on the Docetaxol as the Pac is much weaker when given weekly - we'll wait and see.lol.

Guest user
Not applicable

Docetaxol Allergy, Starting Weekly Paclitaxol Tomorrow

Hi, some may have seen my posts a week or two ago about coming out in an itchy rash ten days after having my second course of Docetaxol and Cyclophosphomide. Well I saw my onc's registrar this afternoon and they said they can only take the rash as bring an allergic reaction most likely to the Docetaxol as there was no other explanation so they are stopping both of the drugs I was on.

Starting tomorrow I will be having Paclitaxol every week for 12 weeks. I will then start a different chemo the name if which I can't remember but it is an oral chemo that I will take for two weeks then have a week off. This is going to lengthen my treatment by quite a while, not entirely sure by how long as they don't yet know how long I will need to take the oral chemo for. I already know that I will have Herceptin for a year following the chemo and after the news today I'm finding it hard to see the end of my treatment.

After hearing of some other ladies on here also having a reaction like mine and carrying on the same regime but with extra steroids etc I asked whether the same would be possible for me. Apparently I am already on a very high dose of steroids which I will continue with the Paclitaxol so to be on the safe side I have to change as there is no way to tell how severe a further reaction may be. Now we're keeping fingers crossed that I don't have a reaction to this new one too as it is the sister drug of the other. One good thing is that it is possible to have Herceptin at the same time as both of the two new drugs I will be having so I may at some point down the line be able to start the Herceptin sooner rather than waiting for chemo to end.

I feel completely shattered at the thought of having chemo every week and really can't wait to snuggle up in bed tonight but I know I won't sleep coz of the steroids. Not a happy bunny right now. But speaking of bunnies we nay be getting a couple in the not to distant future, lol.